# SDR SIMA990532

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: M8353613008L
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

MKE - FLT 4300 - ON CLIMB-OUT, HAD BAGGAGE SMOKE DETECTION WARNING.  DISCHARGED NR 1 FIRE EXTINGUISHER.  DECLARED EMERGENCY.  LANDED SAFELY.  DETERMINED TO BE A FALSE WARNING.  SYSTEM DEFERRED PER MEL 26-13 AND 26-15.  DURING THE WEEKEND OF 3/5-7, A RELAY WAS REPLACED.  THE MEL ITEM WAS RESTORED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
